MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 10CM; Stimulator, spinal-cord, totally implanted for pain relief

ABBOTT MEDICAL 8-CHANNEL ADAPTER, BSX, 10CM; Stimulator, spinal-cord, totally implanted for pain relief
Model Number 2321
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Abbott rep reports investigation shows continued impedance issues.Surgery may take place for revision of device.

Brand Name
8-CHANNEL ADAPTER, BSX, 10CM
Common Device Name
Stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18725385
Report Number1627487-2024-00785
Device Sequence Number6310716
Product Code LGW
UDI-Device Identifier05415067016713
UDI-Public05415067016713
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2023
Device Model Number2321
Device Lot Number8119112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD ADAPTOR (*3)
Outcome Attributed to Adverse Event Other;
Patient SexFemale